MAUDE Adverse Event Report: ANGIOJET SOLENT OMNI; CATHETER, EMBOLECTOMY

ANGIOJET SOLENT OMNI; CATHETER, EMBOLECTOMY
Model Number 45031
Medical Device Problem Codes Suction Problem (2170); Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the device returned contained an angiojet solent omni.The assembly, supply line, shaft, tip, and spike line were all visually examined for potential damage.The catheter had multiple kinks along the catheter shaft.A functional test was performed.The pump was placed into the ultra drive console and the device primed with no complication.The device was run for a total time of 90 seconds in thrombectomy mode.The device stayed within the expected range of the product, with a pressure of 10.646 kpsi.There is no confirmation for the complaints allegation of shaft perforation or loss of aspiration.
 
Event or Problem Description
It was reported that loss of aspiration occurred.An angiojet solent omni catheter was used for the thrombectomy procedure.During the procedure, it was reported there was a hole in the shaft of the catheter causing diminished suction power.The device continued to pump saline when aspiration was lost and the procedure was completed successfully.No patient complications were reported.

Brand Name
ANGIOJET SOLENT OMNI
Common Device Name
CATHETER, EMBOLECTOMY
MDR Report Key12744996
Report Number2134265-2021-13194
Device Sequence Number11882140
Product Code KRA
UDI-Device Identifier08714729889663
UDI-Public08714729889663
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K111182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2023
Device Model Number45031
Device Catalogue Number45031
Device Lot Number0027758153
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1